# SDR AALA201711209029

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Glazed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED R2 SLIDE COVER VISOR.  REMOVED AND REPLACED COVER IAW CMM 25-61-20.
